# SDR DALA2024013001356

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN, SETTLEMENT AREA OF STOP FITTING #2 AT FWD SIDE OF FWD CARGO DOOR. SUMMARY OF NRC 00239: INNER PAN, SETTLEMENT AREA OF STOP FITTING #2 AT FWD SIDE OF FWD CARGO DOOR WERE REPAIRED PER PRI 614520-14 REV 5 AND ERA 614520-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-614520 ADDED FOR AC 9523. (LP #0177479)
